# SDR DALA2017041202957

- Difficulty date: April 11, 2017
- Submitted: April 12, 2017
- Operation: Air carrier
- Aircraft: N702DN
- Make and model: Boeing 777232
- Aircraft serial: 29741
- Aircraft time: 45,986 hours, 4,007 cycles
- Engine: Ge GE90110B1
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Torn
- Location: Engine
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BORESCOPE INSPECTION, FOUND A TEAR IN THE 5TH STAGE HPC BLADE.
